Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hair loss with PEP?
Jul 16, 2012

Hi I had a needlestick injury at work and was placed on kaletra and truvada since June 23. I am now noticing a huge amount of hair loss. Is this normal and will it stop once I finish the 28 days regiment?

Response from Dr. Young

Hi and thanks for posting.

First, one should ask if the hair loss is caused by PEP medications or not. Assuming that this is the suspect, hair loss has been rarely associated with the tenofovir component of Truvada. I would expect that once the medication was discontinued, that this side effect (or any others) should resolve.

Be well, BY



Previous
400 mg of ciclovir as pep treatment
Next
worried about my liver

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement